# SDR HNAA2009092100293

- Difficulty date: September 19, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 53,484 hours, 59,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Lights
- Part time: 53,484 hours, 59,739 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IN SBY TWO SIDEWALL EMERGENCY LIGHTS WERE FOUND INOPERATIVE. THE BULBS WERE REMOVED AND REPLACE AND THE OPERATIONAL CHECK WAS GOOD
